# SDR DALA2021101106231

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 73,001 hours, 9,627 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL LOOSE LOCATION 901. CORRECTIVE ACTION: RESECURED SAME. MASKS DID NOT DROP. (1978618)
